About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 485418, 15 pages
http://dx.doi.org/10.1155/2012/485418
Research Article

Mixed Convection Flow over an Unsteady Stretching Surface in a Porous Medium with Heat Source

1Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Chak Shahzad, Islamabad 44000, Pakistan
2Department of Mathematics, King Abdulaziz University, Jeddah 80200, Saudi Arabia

Received 27 March 2012; Revised 22 September 2012; Accepted 26 September 2012

Academic Editor: Trung Nguyen Thoi

Copyright © 2012 Syed Muhammad Imran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Syed Muhammad Imran, Saleem Asghar, and Muhammad Mushtaq, “Mixed Convection Flow over an Unsteady Stretching Surface in a Porous Medium with Heat Source,” Mathematical Problems in Engineering, vol. 2012, Article ID 485418, 15 pages, 2012. doi:10.1155/2012/485418